# SDR CA040726002

- Difficulty date: July 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,121 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006
- Part serial: A138
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TRANSMISSION CHIP LIGHT, TRANSMISSION SENT TO OVERHAUL SHOP.
